# SDR UALA2009061801733

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 49,592 hours, 17,800 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1235
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS, FAULT "EXT LOADS FWD R".  TROUBLESHOOT SYSTEM FOUND DOOR 1R CAUSING EMERGENCY LIGHT FAILURE DURING TEST.  REPLACED RT DOOR SLIDE ASSY.  INSTALLATION AND OPS CHECKS GOOD, EMERGENCY LIGHT TESTS GOOD.
